Alert archive / Louisiana / Special Weather Statements in 2011

Special Weather Statement, NWS Lake Charles, LA

March 30, 2011Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Mar 30, 2011, 12:01 AM CDT for Calcasieu Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2011, 12:01 AM CDT (05:01 UTC)
Expired
Mar 30, 2011, 12:45 AM CDT
In force
44 min
Issued by
NWS Lake Charles, LA

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 24 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2534 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2534 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
2.1
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WWUS84 KLCH 300501
SPSLCH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1201 AM CDT WED MAR 30 2011

LAZ041-042-300545-
JEFFERSON DAVIS LA-CALCASIEU LA-
1201 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS AND CALCASIEU
PARISHES UNTIL 1245 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SULPHUR...MOVING EAST AT 40
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WESTLAKE BY 1210 AM...
  MOSS BLUFF BY 1215 AM...
  GILLIS BY 1220 AM...
  TOPSY AND LEBLEU SETTLEMENT BY 1225 AM...
  BULLER BY 1235 AM...
  FENTON BY 1240 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3043 9298 3028 9281 3018 9346 3035 9354

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Mar 29, 8:48 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Mar 29, 8:48 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
848 PM CDT TUE MAR 29 2011

.UPDATE...
SVR WATCH IN EFFECT FOR SE TX AND SRN LOUISIANA THRU 4 AM. STORMS
ARE DEVELOPING OVER SE TX AND MOVING NE AND INTO SRN LOUISIANA
THIS EVE. THE REGION IS GETTING SQUEEZED BETWEEN A APPROACHING
COLD FRONT TO THE NW AND A WARM-FRONT LIFTING OUT OF THE GULF. THIS
WILL TRAP MOISTURE AND FORCE STORM DEVELOPMENT. BOUNDARIES WILL
MERGE WITH COLD FRONT DRIVING TO THE COAST DRG THE LATE MRNG HOURS.

&&

.PREV DISCUSSION... /ISSUED 711 PM CDT TUE MAR 29 2011/

AVIATION...
MVFR/VFR CONDITIONS NOTED ACRS THE AREA...WITH ISOLATED SHOWERS
AND THUNDERSTORMS DEVELOPING OVER THE AREA IN ADVANCE OF A COLD
FRONT. GENERALLY DETERIORATING CONDITIONS EXPECTED THIS EVENING AS
THE COLD FRONT MOVES INTO THE AREA...WITH HIGHEST CHANCE FOR
THUNDERSTORMS EXPECTED ALONG AND AHEAD OF THE FRONT. COLD FRONT
WILL MOVE THROUGH KBPT BY 05Z-06Z...AND PASS KLFT AND KARA BY 09Z-
10Z. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...WITH LOW
CLOUDS LINGERING THROUGH THE MORNING HOURS...THEN LIFTING DURING
THE AFTN.

PREV DISCUSSION... /ISSUED 414 PM CDT TUE MAR 29 2011/

DISCUSSION...
WARM FRONT HAS BUCKLED UP INTO PORTIONS OF ACADIANA THIS AFTERNOON
AND IS LOCATED AS OF 20Z FROM ROUGHLY 20 MILES SOUTH OF SABINE
PASS IN THE NORTHERN GULF INLAND ACROSS EASTERN CAMERON PARISH UP
TO LAKE ARTHUR...THEN EAST-NORTHEAST TO JUST NORTH OF LAFAYETTE.
SOUTHEAST OF THIS BOUNDARY...DEWPOINTS HAVE RISEN TO AROUND
70F...WITH TEMPERATURES IN THE LOW TO MID 80S. THIS HAS ALLOWED A
MODERATELY UNSTABLE AIRMASS TO DEVELOP WITH CAPES BETWEEN 2500 AND
3500 J/KG WITH LI'S GREATER THAN (-7). A FEW CELLS HAVE BEEN ABLE
TO BREAK THROUGH THE CAP IN ACADIANA WHERE THE INSTABILITY IS AT
ITS BEST. THESE STORMS ARE STARTING TO GROW WITH THE POSSIBILITY OF
HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING THE MAIN HAZARDS.
ALSO...ALONG THE WARM FRONTAL BOUNDARY...LOW LEVEL WINDS WILL TURN
ALLOWING FOR AN INCREASE IN LOW LEVEL HELICITY VALUES...SO SOME
ROTATING CELLS CAN NOT ALSO BE RULED OUT. CELLS SHOULD REMAIN
MAINLY SCATTERED DURING THE AFTERNOON INTO EARLY EVENING.

A SURFACE COLD FRONT IS LOCATED FROM NORTHEAST TEXAS DOWN INTO
THE HILL COUNTRY OF TEXAS. THIS FRONT WILL CONTINUE TO MOVE DOWN
TO THE SOUTHEAST ENTER THE FORECAST AREA THIS EVENING...THEN
ACROSS THE FORECAST AREA DURING THE OVERNIGHT. MEANWHILE...MID TO
UPPER LEVEL DISTURBANCE IS MOVING IN THE SOUTHWEST FLOW OUT OF OLD
MEXICO ACROSS THE FORECAST AREA. MOISTURE WILL CONTINUE TO
INCREASE AHEAD OF THESE SYSTEMS...WITH THE LOW LEVEL CONVERGENCE
AND FRONTAL LIFT ALSO INCREASING. THEREFORE...SHOWERS AND STORMS WILL
BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...LIKELY FORMING
A LINE ALONG THE FRONT. WITH COOLING AND UPPER LEVEL DIVERGENCE ALOFT
PROVIDED BY THE SHORT WAVE...AND SURFACE BASED INSTABILITY...THERE
WILL BE THE POSSIBILITY OF SEVERE WEATHER...WITH THE MAIN HAZARDS
WITH THE LINE HAIL AND DAMAGING WIND GUSTS. SOME LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE AS LOW LEVEL FLOW IS ACTUALLY RATHER
WEAK MEANING STORM MOTION MAY NOT BE TOO FAST. AVERAGE RAINFALL
AMOUNTS WILL BE BETWEEN 1/2 AND 1 INCH OVER A MAJORITY OF THE
FORECAST AREA...WITH ISOLATED HIGHER AMOUNTS...ESPECIALLY EAST OF
AN ALEXANDRIA TO LAFAYETTE LINE WHERE BEST LOW LEVEL CONVERGENCE
AND UPPER LEVEL DIVERGENCE WILL OVERLAP.

STRONGEST SHOWER ACTIVITY WILL END DURING THE EARLY MORNING
HOURS...WITH CLOUDS AND LIGHT ISOLATED SHOWERS LINGERING THROUGH
MOST OF THE DAY INTO WEDNESDAY NIGHT...AS OVER-RIDING ACROSS THE
FRONT WILL CONTINUE INTO MAIN UPPER TROF AXIS MOVES THROUGH.

BRIEF COOL CONDITIONS THROUGH THURSDAY...THEN HIGH PRESSURE WILL
MOVE EAST...ALLOWING FOR SOUTHERLY BREEZES TO RETURN ON FRIDAY
INTO THE WEEKEND...WITH WARM CONDITIONS.

RUA

MARINE...
MAINLY LIGHT ONSHORE FLOW WILL OCCUR FOR THE REMAINDER OF THE
AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE
NEAR THE COAST AND OVER THE LAKES AND BAYS. SOME OF THESE STORMS
COULD BECOME STRONG WITH GUSTY WINDS AND HAIL.

A COLD FRONT IS STILL EXPECTED TO MOVE ACROSS THE COASTAL WATERS
LATE TONIGHT AND EARLY WEDNESDAY MORNING. WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT. AGAIN SOME OF THE
STORMS COULD BECOME RATHER STRONG WITH GUSTY WINDS AND HAIL. BRIEF
MODERATE AND GUSTY NORTHERLY GRADIENT WINDS WILL ALSO OCCUR BEHIND
THE FRONT INTO WEDNESDAY MORNING.

OFFSHORE WINDS WILL THEN CONTINUE THROUGH THURSDAY...UNTIL WINDS
BECOME ONSHORE AGAIN ON FRIDAY INTO THE WEEKEND AS HIGH PRESSURE
MOVES EAST OF THE REGION.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  59  70  52  73  52 /  60  30  20  10  10
KBPT  58  70  53  73  57 /  60  30  20  10  10
KAEX  56  66  48  72  50 /  70  30  20  10  10
KLFT  59  71  52  72  54 /  70  40  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 29, 4:59 AM CDT, 19 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
459 AM CDT TUE MAR 29 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-301000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
459 AM CDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION TODAY...WITH
SCATTERED SHOWERS AND A FEW STRONG TO SEVERE THUNDERSTORMS
POSSIBLE THIS AFTERNOON. MORE WIDESPREAD SHOWERS AND STRONG TO
SEVERE THUNDERSTORMS ARE LIKELY FROM THIS EVENING INTO EARLY
WEDNESDAY MORNING AS A COLD FRONT PUSHES SOUTHEASTWARD THROUGH THE
FORECAST AREA. LARGE HAIL IS EXPECTED TO BE THE PRIMARY SEVERE
WEATHER THREAT...WITH DAMAGING WINDS AND A COUPLE OF TORNADOES
LESSER THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE BUT DUE TO
THE RECENT DRY CONDITIONS LITTLE OR NO FLOODING IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT MAY PUSH ACROSS THE AREA ON MONDAY...BRINGING
SCATTERED SHOWERS AND THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

05

In the hours before

Local storm report, Mar 29, 11:00 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1100 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND DMG     KINDER                  30.49N 92.85W
03/29/2011                   ALLEN              LA   LAW ENFORCEMENT

            REPORTS OF PINE TREES ACROSS 1914 MARTIN TRAMEL ROAD AND
            ROOF BLOW OFF HOME.

&&

K. KUYPER
Local storm report, Mar 29, 11:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1111 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             6 ENE IOTA              30.37N 92.40W
03/29/2011  E1.75 INCH       ACADIA             LA   PUBLIC

            QUARTER TO GOLFBALL SIZE HAIL

&&

JBRAZZEL
Local storm report, Mar 29, 11:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1130 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             IOWA                    30.24N 93.01W
03/29/2011  E0.25 INCH       CALCASIEU          LA   BROADCAST MEDIA

&&

JBRAZZEL
Local storm report, Mar 29, 11:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1131 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     REEVES                  30.52N 93.04W
03/29/2011                   ALLEN              LA   PUBLIC

            PORCH AND PART OF ROOF TORN OFF HOME. POSSIBLE TORNADO.

&&

ML
Local storm report, Mar 29, 11:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1138 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             LITTLE CYPRESS          30.16N 93.76W
03/29/2011  E1.00 INCH       ORANGE             TX   PUBLIC

&&

K. KUYPER
Special weather statement, Mar 30, 12:01 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1201 AM CDT WED MAR 30 2011

LAZ041-042-300545-
JEFFERSON DAVIS LA-CALCASIEU LA-
1201 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS AND CALCASIEU
PARISHES UNTIL 1245 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SULPHUR...MOVING EAST AT 40
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WESTLAKE BY 1210 AM...
  MOSS BLUFF BY 1215 AM...
  GILLIS BY 1220 AM...
  TOPSY AND LEBLEU SETTLEMENT BY 1225 AM...
  BULLER BY 1235 AM...
  FENTON BY 1240 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3043 9298 3028 9281 3018 9346 3035 9354

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 9:05 PM CDTSpecial Weather StatementLCHBeauregard55 min
Mar 29, 9:09 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
Mar 29, 9:42 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis63 min
Mar 29, 9:47 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion43 min
Mar 29, 9:51 PM CDTSpecial Weather StatementLCHVermilion39 min
Mar 29, 9:53 PM CDTSpecial Marine WarningLCH52 min
Mar 29, 10:11 PM CDTSevere Thunderstorm WarningLCHAcadia, Saint Landry49 min
Mar 29, 10:16 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis44 min
Mar 29, 10:18 PM CDTSpecial Weather StatementLCHSt. Mary42 min
Mar 29, 10:24 PM CDTAreal Flood AdvisoryLCHCalcasieu81 min
Mar 29, 10:59 PM CDTSevere Thunderstorm WarningLCHCalcasieu46 min
Mar 29, 11:03 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry24 min
Mar 29, 11:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Saint Landry40 min
Mar 30, 12:34 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis29 min
Mar 30, 2:45 AM CDTSpecial Marine WarningLCH60 min
Mar 30, 3:09 AM CDTSpecial Weather StatementLCHAvoyelles51 min
Mar 30, 3:15 AM CDTSpecial Marine WarningLCH60 min
Mar 30, 3:40 AM CDTSpecial Weather StatementLCHBeauregard50 min
Mar 30, 3:43 AM CDTSpecial Marine WarningLCH62 min
Mar 30, 3:51 AM CDTSpecial Marine WarningLCH39 min
Mar 30, 4:25 AM CDTSmall Craft AdvisoryLCH8 hr
Mar 30, 4:30 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard23 min
Mar 30, 4:34 AM CDTSpecial Marine WarningLCH56 min
Mar 30, 4:38 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron52 min
Mar 30, 4:43 AM CDTSpecial Weather StatementLCHLafayette47 min
Mar 30, 4:46 AM CDTSpecial Marine WarningLCH59 min
Mar 30, 4:51 AM CDTSpecial Weather StatementLCHAllen, Evangeline39 min
Mar 30, 4:55 AM CDTSpecial Weather StatementLCHAssumption50 min
Mar 30, 5:09 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis37 min
Mar 30, 5:16 AM CDTSpecial Weather StatementLCHLafayette44 min
Mar 30, 5:27 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin31 min
Mar 30, 5:34 AM CDTSpecial Marine WarningLCH56 min
Mar 30, 5:37 AM CDTSevere Thunderstorm WarningLCHSaint Landry22 min
Mar 30, 5:44 AM CDTSpecial Weather StatementLCHVermilion46 min
Mar 30, 6:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion30 min
Mar 30, 6:31 AM CDTSpecial Weather StatementLCHLafayette, Saint Martin44 min
Mar 29, 9:36 PM CDTSpecial Weather StatementLCHJefferson54 min
Mar 29, 10:12 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange48 min
Mar 30, 2:28 AM CDTSpecial Weather StatementLCHJasper, Newton47 min
Mar 30, 3:30 AM CDTSpecial Weather StatementLCHHardin45 min
Mar 30, 3:36 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Orange39 min
Mar 30, 4:08 AM CDTSpecial Weather StatementLCHOrange52 min

Nearby

Special Weather Statements in Louisiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.